Show simple item record

AuthorKiesel, Rdc.contributor.author
AuthorStadtmüller, Ulrichdc.contributor.author
Date of accession2018-05-11T09:01:00Zdc.date.accessioned
Available in OPARU since2018-05-11T09:01:00Zdc.date.available
Date of first publication1991dc.date.issued
Languageendc.language.iso
PublisherUniversität Ulmdc.publisher
Keywordjp-methodsdc.subject
Keywordsummabilitydc.subject
Dewey Decimal GroupDDC 510 / Mathematicsdc.subject.ddc
TitleTAUBERIAN-THEOREMS FOR GENERAL POWER-SERIES METHODSdc.title
Resource typeWissenschaftlicher Artikeldc.type
FacultyFakultät für Mathematik und Wirtschaftswissenschaftenuulm.affiliationGeneral
InstitutionInstitut für Stochastikuulm.affiliationSpecific
InstitutionMathematikuulm.affiliationSpecific
DCMI TypeTextuulm.typeDCMI
CategoryPublikationsnachweiseuulm.category
DOI (external)10.1017/S0305004100070560dc.identifier.doiExternal
Source - Title of sourceMathematical Proceedingssource.title
Source - Place of publicationCambridge University Presssource.publisher
Source - Volume110source.volume
Source - Issue3source.issue
Source - Year1991source.year
Source - From page483source.fromPage
Source - To page490source.toPage
Source - ISSN0305-0041source.identifier.issn
Open AccessNouulm.OA
Suitable communityFakultät für Mathematik und Wirtschaftswissenschaftenuulm.community
WoSA1991GQ10100009uulm.identifier.wos
University Bibliographyjauulm.unibibliographie


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record